Journal of university of Anbar for Pure science

Published by University of Anbar

ISSN: 1991-8941 (Print)   ISSN: 2706-6703 (Electronic)

Language: English

Subjects: Science (General)
Issues About Editorial Board Contact Info Author Guide Submit Article

2013 Volume 7, Issue 2


 
 
 
 
 
 
 
 
 
 
 
 
 
 

ASSESSMENT OF SOME HEAVY METALS IN THE DUST OF DUSTY STORMS

Journal of university of Anbar for Pure science, 2013, Volume 7, Issue 2, pages
 
 
 

VARIATION OF CHLORINE CONCENTRATION AT ALMOST AL-KARKH REGION

Journal of university of Anbar for Pure science, 2013, Volume 7, Issue 2, pages
 

THE USE OF POLYSTYRENE WASTE IN CONCRETE

Journal of university of Anbar for Pure science, 2013, Volume 7, Issue 2, pages
 

STUDY THE EFFECT OF WEATHERING IN SOME OPTICAL PROPERTIES DENTAL COMPOSITES OF

Journal of university of Anbar for Pure science, 2013, Volume 7, Issue 2, pages
 

SHOWING THE UNIVERSE ACCELERATION BY USING SOME OBSERVATIONAL DATA

Journal of university of Anbar for Pure science, 2013, Volume 7, Issue 2, pages
 

STUDY OF FATIGUE PROPERTIES FOR EPOXY / GLASS FIBER COMPOSITES

Journal of university of Anbar for Pure science, 2013, Volume 7, Issue 2, pages
 
 
 
 
 

Histological study of the effect of Piroxicam on testes of albino mice Mus musculus

Journal of university of Anbar for Pure science, 2013, Volume 7, Issue 2, pages
 
 
 
 
 
 
 
 
 

TwoDimensional IsingModel ApplicationWith MONTE CARLO Method

Journal of university of Anbar for Pure science, 2013, Volume 7, Issue 2, pages
 
 
 
 
 
 

Study the enhancement of the radiation shielding afforded to epoxy /lead composites.

Journal of university of Anbar for Pure science, 2013, Volume 7, Issue 2, pages
 

Study The Effect of Thickness on Zno Thin Films prepared by Spray Pyrolysis Method

Journal of university of Anbar for Pure science, 2013, Volume 7, Issue 2, pages
 
 
 
 
 
 
 

Recovering Jackknife Ridge Regression Estimates from OLS Results

Journal of university of Anbar for Pure science, 2013, Volume 7, Issue 2, pages
 

Some Convergence Theorems for the Fixed Point in Banach Spaces

Journal of university of Anbar for Pure science, 2013, Volume 7, Issue 2, pages